# SDR ASAA0540150

- Difficulty date: February 28, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65476903
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON SIDEWALL SUPPORT PLATE, BS 837-947, LBL 22, WL 156.  REMOVED AND REPLACED SIDEWALL SUPPORT PLATE.  (M)
